# SDR GTIA020983

- Difficulty date: September 12, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CREASE AT FS 246 BETWEEN LONGERON 17L AND 18L REQUIRES REPAIR IAW DC9 SRM 53-04, CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED FILLER, FINGER DOUBLER AND DOUBLER.  INSTALLED REPAIR.  (M)
